On the index of weakly Fredholm operators

Manuel González

Extracta Mathematicae (1989)

  • Volume: 4, Issue: 3, page 148-150
  • ISSN: 0213-8743

How to cite

top

González, Manuel. "On the index of weakly Fredholm operators." Extracta Mathematicae 4.3 (1989): 148-150. <http://eudml.org/doc/38333>.

@article{González1989,
author = {González, Manuel},
journal = {Extracta Mathematicae},
keywords = {Operadores de Fredholm; Indices},
language = {eng},
number = {3},
pages = {148-150},
title = {On the index of weakly Fredholm operators},
url = {http://eudml.org/doc/38333},
volume = {4},
year = {1989},
}

TY - JOUR
AU - González, Manuel
TI - On the index of weakly Fredholm operators
JO - Extracta Mathematicae
PY - 1989
VL - 4
IS - 3
SP - 148
EP - 150
LA - eng
KW - Operadores de Fredholm; Indices
UR - http://eudml.org/doc/38333
ER -

NotesEmbed ?

top

You must be logged in to post comments.